# SDR R61A201611200678

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 33,634 hours, 20,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED0132
- Condition: Binding
- Location: L1 Door
- Part time: 26,361 hours, 16,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WOULD NOT DISARM. MAINTENANCE FOUND THE GIRT BAR DISPLACED. REMOVED AND REPLACED SLIDE PER AMM AND OPS CHECKED GOOD.
